MAUDE Adverse Event Report: US SURGICAL PUERTO RICO MULTIFIRE VERSATACK; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

US SURGICAL PUERTO RICO MULTIFIRE VERSATACK; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 174021
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.Visual inspection of the instrument noted no visual abnormalities.The device loading unit (dlu) was received fully applied.No damage was noted to the e piece.A test dlu was loaded onto the device.During firing, the tacks seated properly, but handle did not retract after firing.The leaf spring was loose on handle.The unit was disassembled and it was noted the leaf spring was detached and rolled.A review of the device history record indicates this product was released meeting all quality release specifications at the time of manufacture.However, an assembly error was identified during product analysis.Root cause of the reported condition is due to an excessive amount of adhesive being applied to the spring retainer during the assembly process.A process improvement has been initiated to prevent this condition from recurring.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during normal use, the device had a malfunction, there was a grip problem, it did not make it possible to staple the prosthesis to the tissues, it did not deploy and the device did not fire.

Brand Name
MULTIFIRE VERSATACK
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key7658872
Report Number2647580-2018-03287
Device Sequence Number2012609
Product Code GCJ
UDI-Device Identifier10884521070561
UDI-Public10884521070561
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K912097
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 07/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model Number174021
Device Catalogue Number174021
Device Lot NumberP7C0022X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2018
Initial Report FDA Received Date07/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1